UM

Browse/Search Results:  1-10 of 14 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite  |  View/Download:5/0  |  Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
fractional Klein-Gordon-Schrodinger equations  linearized scheme  second-order convergent  unconditionally convergent and stable  
Some refined bounds for the perturbation of the orthogonal projection and the generalized inverse Journal article
NUMERICAL ALGORITHMS, 2018,Volume: 79,Issue: 2,Page: 657-677
Authors:  Li, Wen;  Chen, Yanmei;  Vong, Seakweng;  Luo, Qilun
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Singular Value Decomposition  Orthogonal Projection  Perturbation  Generalized Inverse  
An inertial Mann algorithm for nonexpansive mappings Journal article
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2018,Volume: 20,Issue: 3
Authors:  Vong, Seakweng;  Liu, Dongdong
Favorite  |  View/Download:7/0  |  Submit date:2018/10/30
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
A linearized second-order scheme for nonlinear time fractional Klein-Gordon type equations Journal article
NUMERICAL ALGORITHMS, 2018,Volume: 78,Issue: 2,Page: 485-511
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:12/0  |  Submit date:2018/10/30
Linearized Scheme  Time Fractional Differential Equations  Nonlinear Klein-gordon Equations  Convergence  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable  
The relaxation modulus-based matrix splitting iteration method for solving a class of nonlinear complementarity problems Journal article
International Journal of Computer Mathematics, 2018
Authors:  Hua Zheng;  Seakweng Vong;  Ling Liu
Favorite  |  View/Download:1/0  |  Submit date:2019/03/22
Nonlinear Complementarity Problem  Positive Definite Matrix  Relaxation  Modulus-based Matrix Splitting Iteration Method  H-matrix  
Improved convergence theorems of the two-step modulus-based matrix splitting and synchronous multisplitting iteration methods for solving linear complementarity problems Journal article
Journal Linear and Multilinear Algebra, 2018
Authors:  Hua Zheng;  Seakweng Vong
Favorite  |  View/Download:2/0  |  Submit date:2019/03/22
Linear Complementarity Problem  Two-step Modulus-based Method  Synchronous Multisplitting  H-splitting  
Second-order BDF time approximation for Riesz space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018,Volume: 95,Issue: 1,Page: 144-158
Authors:  Liao, Hong-Lin;  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Riesz Space Derivative  Fractional Centred Difference  Bdf2 Formula  Discrete Energy Method